# SDR QXEA2011082300716

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 547-564 S31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED FASTENERS AND POSSIBLE CORROSION FR 547.0 TO 564.5. REMOVED 12 RIVETS IAW SRM 51-42-05-02-01 AND BLENDED CORROSION IAW SRM 51-21-00-00-01.  FOUND WITHIN LIMITS RD 8/4-53-3878.  TREATED AND PRIMED IAW SRM 51-21-10-02-01, 51-25-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  RESTORED FINISH IAW SRM 51-25-05-02-01 AND RD 8/4-53-3878.
